# SDR SWAA2019061133464

- Difficulty date: June 2, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A81829
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR AFT BULKHEAD L ANGLE HAD MULTIPLE SPOTS CORRODED AT BS. 947.5. / R&R L ANGLE PER SRM.
